Ask an expert
Question

31 Jan 2003

lost of sexuallity
my wife was beening injected with sasonal & pethedene for a period of +- 2 years & take pain killers regulary.They have now stop giving her sasonal &pethedene.
During this period she have lost interest in sex.What can we do to revitalise it.
I have read about libido for this problem,please advise if it is the right thing to take.

Thank you

Fish
Answer 479 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Fish, I don’t understand your question clearly. Did she lose here libido while she was on the drugs or only after she stopped taking them? Let me know (as a new question please, otherwise I won’t get it) and we’ll take it from there. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17923 votes
Vote